# SDR DHL9671542D

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Damaged
- Location: Bs 626
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CABIN INTERIOR MCD CUTOUT AFT JAMB WEB DAMAGED BS 626 BETWEEN STR 3L AND STR 7L.  FABRICATED NEW JAMB WEB, PER SRM 51-10-1, 33 INCHES BY 5 INCHES BY 1 INCH.
